Alert archive / Colorado / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 31, NWS Pueblo, CO

May 24, 2020El Paso County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at May 24, 2020, 3:18 PM MDT for El Paso County, Colorado. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 24, 2020, 3:18 PM MDT (21:18 UTC)
Expired
May 24, 2020, 3:45 PM MDT
In force
27 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County El Paso County, CO

The radar

The Pueblo radar (KPUX), 30 km from the middle of the area, began a volume at 21:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 9.3 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2020-05-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2020-05-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -43 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1043 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
-43 m²/s²
0-3 km storm-relative helicity
157 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

151 
WUUS55 KPUB 242118
SVRPUB
COC041-242145-
/O.NEW.KPUB.SV.W.0031.200524T2118Z-200524T2145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
318 PM MDT Sun May 24 2020

The National Weather Service in Pueblo has issued a

* Severe Thunderstorm Warning for...
  Southeastern El Paso County in east central Colorado...

* Until 345 PM MDT.

* At 318 PM MDT, a severe thunderstorm was located near Hanover, or
  23 miles southeast of Colorado Springs, moving northeast at 35 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Hanover.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3854 10443 3858 10458 3882 10450 3879 10414
TIME...MOT...LOC 2118Z 209DEG 30KT 3860 10450 

HAIL...1.00IN
WIND...60MPH
 
$$

KTS
3 follow-up statements
445 
WWUS55 KPUB 242130
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
330 PM MDT Sun May 24 2020

COC041-242145-
/O.CON.KPUB.SV.W.0031.000000T0000Z-200524T2145Z/
El Paso CO-
330 PM MDT Sun May 24 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM MDT
FOR SOUTHEASTERN EL PASO COUNTY...

At 330 PM MDT, a severe thunderstorm was located near Hanover, or 25
miles southeast of Colorado Springs, moving northeast at 35 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

This severe thunderstorm will remain over mainly rural areas of
southeastern El Paso County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3860 10436 3864 10451 3881 10443 3879 10414
TIME...MOT...LOC 2130Z 237DEG 33KT 3869 10438 

HAIL...1.00IN
WIND...60MPH
 
$$

KTS
020 
WWUS55 KPUB 242133
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
333 PM MDT Sun May 24 2020

COC041-242145-
/O.CON.KPUB.SV.W.0031.000000T0000Z-200524T2145Z/
El Paso CO-
333 PM MDT Sun May 24 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM MDT
FOR SOUTHEASTERN EL PASO COUNTY...

At 333 PM MDT, a severe thunderstorm was located 7 miles northeast of
Hanover, or 26 miles east of Colorado Springs, moving east at 20 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

This severe thunderstorm will remain over mainly rural areas of
southeastern El Paso County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3864 10431 3870 10447 3881 10443 3879 10414
TIME...MOT...LOC 2133Z 285DEG 16KT 3872 10436 

HAIL...1.00IN
WIND...60MPH
 
$$

KTS
877 
WWUS55 KPUB 242144
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
344 PM MDT Sun May 24 2020

COC041-242153-
/O.EXP.KPUB.SV.W.0031.000000T0000Z-200524T2145Z/
El Paso CO-
344 PM MDT Sun May 24 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN EL PASO COUNTY
WILL EXPIRE AT 345 PM MDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However small
hail, gusty winds and heavy rain are still possible with this
thunderstorm.

LAT...LON 3864 10431 3870 10447 3881 10443 3879 10414
TIME...MOT...LOC 2143Z 245DEG 28KT 3876 10429 

$$

KTS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 24, 2:58 PM MDT, 20 minutes earlier.

Area forecast discussion, May 24, 2:58 PM MDT, 20 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
258 PM MDT Sun May 24 2020

.SHORT TERM...(This evening through Monday)
Issued at 255 PM MDT Sun May 24 2020

Upper trough swinging through Colorado this afternoon, with fairly
widespread -shra/tsra over the central/ern mountains and I-25
corridor as of 2130z. Still a severe threat for the next few hrs
along the NM border and east of I-25, where narrow axis of stronger
(CAPE nr 1000 J/KG) has developed and low level wind shear looks
sufficient for at least moderate/brief storm rotation. San Luis
Valley and swrn mts unfortunately missing most activity, as best
upper forcing remains slightly too far north, and will continue the
Red Flag for the Valley into the evening. Most stronger convection
congeals into some sort of MCS this evening, with activity slowly
pushing into KS overnight, though at least isolated showers may
linger over much of the area into Mon morning as upper trough is
still overhead. By Monday afternoon, trough ends up near the KS
border by afternoon, with only weak upward motion across the
area. Still enough instability for at least weak convection over
mainly the mountains as mid level lapse rates remain steep, though
threat of heavy rainfall looks low. Could also see some precip
over the far sern plains where instability persists, though severe
threat will be well south of the region. Max temps cooler area-
wide as precip/clouds/caa hold readings down.

.LONG TERM...(Monday night through Sunday)
Issued at 255 PM MDT Sun May 24 2020

Monday Night and Tuesday:

Precipitation is expected to continue through the rest of Monday
evening over the mountains as the low pressure center propagates
overhead. Over the higher elevations, above 9kft,the precipitation
will be snow. There won't be much of an impact from the snow, since
the rates will be light. Subfreezing lows are anticipated over the
San Luis Valley and over the northern portions of the upper Arkansas
River Valley, but the rest of the region should remain above
freezing. The plains will be in the 40s, Teller County will be in
the low 30s, and the mountain valleys and mountains will be in the
20s and low 30s.

During Tuesday afternoon the omega blocking pattern develops over
the western United States. The omega block is a difficult pattern to
move, so the weather over southern Colorado will be very similar to
each other. First, Tuesday, it is expected to be dry over the region
and temperatures will be in the 70s over all of the lower
elevations. Teller County and Lake County will be in the 60s and the
rest of the mountains will be in the 40s.

Wedensday through Sunday:

The low pressure center off of the coast of California will push
further east, which will enable some Pacific moisture to reach the
mountains and the diurnal surface flow over the plains will push
Gulf of Mexico moisture towards the eastern plains. That pattern is
expected Wednesday through Sunday and the result will be daily
afternoon showers and thunderstorms over the mountains and over
parts of the I-25 corridor. Temperatures will gradually warm up
through the week and weekend, with temperatures making it to the 90s
on Sunday over the plains and the 80s over the mountain valleys.

&&

.AVIATION...(For the 00Z TAFS through 00Z Monday evening)
Issued at 255 PM MDT Sun May 24 2020

At KCOS and KPUB, sct to nmrs -shra/-tsra until at least 02z-04z,
with periods of MVFR vis/cigs possible. Activity shifts east
overnight, with mainly VFR cigs remaining into Mon morning.
Winds will become nly at both sites this evening and overnight as a
cold front surges back south through the area. On Monday, VFR with
isolated tsra over the higher terrain west of both terminals.

At KALS, sw winds gusting 25-30 kts this afternoon will persist into
the evening, then diminish. Low risk of a -shra or weak -tsra over
the higher terrain east of the San Luis Valley, though swly steering
flow will tend to keep activity away from the terminal and won't
include a mention at this point. VFR on Monday, with isolated tsra
over the higher terrain surrounding the valley.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
Red Flag Warning until 8 PM MDT this evening for COZ224.

&&

SHORT TERM...SKELLY
LONG TERM...PETERSEN
AVIATION...SKELLY
Hazardous weather outlook, May 24, 11:41 AM MDT, 3 hours 37 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1141 AM MDT Sun May 24 2020

COZ058>089-093>099-251745-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1141 AM MDT Sun May 24 2020

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

Strong to severe thunderstorms are possible along and east of I-25
this afternoon and evening, with damaging winds over 60 mph and
large hail up to golf ball size the main threats today.

High terrain snows are expected later today and tonight.
Accumulations are expected above 9,000 feet which may pose some
hazardous travel over our eastern and central mountain passes.

Critical fire weather conditions will develop across the San Luis
Valley today. Gusty winds, low relative humidity, and dry vegetation
will lead to conditions favorable for rapid fire growth and spread.
Please avoid activities which could start wildfires.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Isolated to scattered thunderstorms will be possible over
southeast and south central Colorado Monday afternoon and evening.
Isolated to scattered thunderstorms will be possible each
afternoon and evening, mainly from about the I-25 corridor and
westward. The main storm threats will be cloud-to-ground lightning
and wind gusts up to 45 mph, although some stronger storms may
produce small hail.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria will be possible
across the eastern Colorado plains this afternoon and evening, and
will be possible late this afternoon and tonight over the higher
elevations of the central mountains, the Sangre de Cristo
mountains and Pikes Peak.

10/28

In the hours before

Special weather statement, May 24, 1:59 PM MDT, 1 hour 19 minutes before
Special Weather Statement
National Weather Service Pueblo CO
159 PM MDT Sun May 24 2020

COZ087-088-242030-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
159 PM MDT Sun May 24 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HUERFANO AND
NORTHWESTERN LAS ANIMAS COUNTIES UNTIL 230 PM MDT...

At 158 PM MDT, Doppler radar was tracking a strong thunderstorm near
Walsenburg, or 23 miles east of Spring Burn Scar north of Highway
160, moving northeast at 25 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Walsenburg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3755 10470 3760 10480 3786 10467 3771 10440
TIME...MOT...LOC 1958Z 215DEG 24KT 3762 10471

29
Special weather statement, May 24, 2:29 PM MDT, 49 minutes before
Special Weather Statement
National Weather Service Pueblo CO
229 PM MDT Sun May 24 2020

COZ085-086-242100-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
229 PM MDT Sun May 24 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL EL PASO AND NORTH
CENTRAL PUEBLO COUNTIES UNTIL 300 PM MDT...

At 229 PM MDT, Doppler radar was tracking a strong thunderstorm near
Pueblo Reservoir, or near Pueblo, moving northeast at 30 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Pueblo, Pueblo Reservoir, Salt Creek, Blende, Pueblo West, Pinon and
Hanover.

LAT...LON 3809 10462 3817 10483 3863 10461 3852 10430
TIME...MOT...LOC 2029Z 205DEG 26KT 3820 10469

KTS
Special weather statement, May 24, 2:38 PM MDT, 40 minutes before
Special Weather Statement
National Weather Service Pueblo CO
238 PM MDT Sun May 24 2020

COZ086-087-242100-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
238 PM MDT Sun May 24 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HUERFANO AND
SOUTHEASTERN PUEBLO COUNTIES UNTIL 300 PM MDT...

At 236 PM MDT, Doppler radar was tracking 2 strong thunderstorms
near the border of Pueblo and Huerfano Counties, about 20 miles
northeast of Walsenburg, or 27 miles south of Pueblo, moving
northeast at 35 mph.

Half inch hail and winds in excess of 40 mph will be possible with
these storms.

These storms will remain over mainly rural areas of northeastern
Huerfano and southeastern Pueblo Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.

&&

LAT...LON 3775 10449 3784 10469 3823 10448 3806 10409
TIME...MOT...LOC 2036Z 209DEG 30KT 3787 10454

29
Special weather statement, May 24, 2:54 PM MDT, 24 minutes before
Special Weather Statement
National Weather Service Pueblo CO
254 PM MDT Sun May 24 2020

COZ094-242130-
Eastern Las Animas County CO-
254 PM MDT Sun May 24 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LAS ANIMAS COUNTY
UNTIL 330 PM MDT...

At 254 PM MDT, Doppler radar was tracking a strong thunderstorm 9
miles north of Branson, or 27 miles north of Des Moines, moving
northeast at 20 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm.

This storm will remain over mainly rural areas of southeastern Las
Animas County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3704 10380 3716 10397 3746 10373 3719 10339
TIME...MOT...LOC 2054Z 222DEG 20KT 3715 10383

29
Special weather statement, May 24, 3:07 PM MDT, 11 minutes before
Special Weather Statement
National Weather Service Pueblo CO
307 PM MDT Sun May 24 2020

COZ062-063-076-077-242130-
Western/Central Fremont County Below 8500 Ft CO-
Central Chaffee County Below 9000 Ft CO-
Northwestern Fremont County  Above 8500Ft CO-
Western Mosquito Range/East Chaffee County above 9000Ft CO-
307 PM MDT Sun May 24 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CHAFFEE AND
NORTHWESTERN FREMONT COUNTIES UNTIL 330 PM MDT...

At 306 PM MDT, Doppler radar was tracking a strong thunderstorm near
Howard, or 13 miles northeast of Decker Burn Scar, moving northeast
at 25 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Waugh Mountain.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3862 10540 3842 10578 3853 10593 3869 10577
      3870 10550
TIME...MOT...LOC 2106Z 224DEG 22KT 3852 10578

29
Special weather statement, May 24, 3:10 PM MDT, 8 minutes before
Special Weather Statement
National Weather Service Pueblo CO
310 PM MDT Sun May 24 2020

COZ084-085-242200-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
310 PM MDT Sun May 24 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN EL PASO COUNTY UNTIL
400 PM MDT...

At 310 PM MDT, Doppler radar was tracking a strong thunderstorm near
Ellicott, or 21 miles east of Colorado Springs, moving east at 15
mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Calhan and Ellicott.

LAT...LON 3885 10452 3897 10454 3906 10429 3880 10421
TIME...MOT...LOC 2110Z 261DEG 11KT 3892 10445

KTS

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 24, 3:23 AM MDTRed Flag WarningPUBAlamosa, Conejos, Costilla, Rio Grande, Saguache17 hr
May 24, 1:24 PM MDTSpecial Weather StatementPUBChaffee36 min
May 24, 1:35 PM MDTSpecial Weather StatementPUBHuerfano40 min
May 24, 1:59 PM MDTSpecial Weather StatementPUBHuerfano31 min
May 24, 2:29 PM MDTSpecial Weather StatementPUBPueblo31 min
May 24, 2:38 PM MDTSpecial Weather StatementPUBPueblo22 min
May 24, 2:53 PM MDTSevere Thunderstorm WarningPUBEl Paso, Pueblo37 min
May 24, 2:54 PM MDTSpecial Weather StatementPUBLas Animas36 min
May 24, 3:07 PM MDTSpecial Weather StatementPUBFremont23 min
May 24, 3:10 PM MDTSpecial Weather StatementPUBEl Paso50 min
May 24, 3:20 PM MDTSevere Thunderstorm WarningPUBEl Paso25 min
May 24, 3:30 PM MDTSpecial Weather StatementPUBLas Animas30 min
May 24, 3:42 PM MDTSpecial Weather StatementPUBOtero33 min
May 24, 3:43 PM MDTSpecial Weather StatementPUBEl Paso47 min
May 24, 3:44 PM MDTSpecial Weather StatementPUBPueblo31 min
May 24, 4:00 PM MDTSpecial Weather StatementPUB30 min
May 24, 4:18 PM MDTSevere Thunderstorm WarningPUBBaca, Las Animas27 min
May 24, 4:37 PM MDTSpecial Weather StatementPUBCrowley, Otero38 min
May 24, 4:43 PM MDTSevere Thunderstorm WarningPUBBaca, Las Animas32 min
May 24, 5:16 PM MDTSevere Thunderstorm WarningPUBBaca, Las Animas29 min
May 24, 5:25 PM MDTSpecial Weather StatementPUBFremont50 min
May 24, 5:35 PM MDTSpecial Weather StatementPUBBaca25 min
May 24, 5:44 PM MDTSevere Thunderstorm WarningPUBBaca46 min
May 24, 5:51 PM MDTSevere Thunderstorm WarningPUBFremont24 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.